| Catalog Number |
10445729 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has investigated the provided information to determine the cause of the discordant, high factor viii patient result on the bcs xp system.No product non-conformance could be identified and all information that was provided indicates a possible sample specific issue.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.
Event or Problem Description
A discordant, high factor viii patient result (chromogenic factor viii assay) was generated on the bcs xp system compared to a chromogenic factor viii assay patient result generated at another reference lab (esoterix).A different patient sample (from the same patient) was used at esoterix, but it is not known what system was used.Factor viii activity was also high on that patient sample on the bcs xp system compared to the factor viii activity result generated at the reference lab (esoterix).Quality controls were in range.There are no reports of patient intervention or adverse health consequence due to the discordant, high factor viii patient result.